MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ANTI-TSHR, ANTIBODIES TO TSH RECEPTOR; ANTI-TSHR IMMUNOASSAY

ROCHE DIAGNOSTICS ANTI-TSHR, ANTIBODIES TO TSH RECEPTOR; ANTI-TSHR IMMUNOASSAY
Catalog Number 07026951190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer questioned thyroid results for 1 patient sample.No results from the customer site were provided, but the sample was provided for investigation.The patient sample was tested for elecsys ft4 ii assay (ft4 ii), elecsys tsh assay (tsh), elecsys ft4 iii (ft4 iii), elecsys ft3 iii (ft3 iii) and elecsys anti-tshr immunoassay on a cobas e 801 module and a cobas e 411 immunoassay analyzer used at the investigation site.Based on the results generated during the testing at the investigation site, the results for ft3 iii and anti-tshr were discrepant.Based on the results generated for ft4 iii, the customer suspects an interference.Refer to attached data for the patient results.This medwatch will cover anti-tshr.Refer to medwatch with patient identifier (b)(6) for information on the ft3 iii results and medwatch with patient identifier (b)(6) for information on the ft4 iii results.No erroneous results were reported outside of the laboratory.There was no allegation that an adverse event occurred.The customer's instrument type and serial number were not provided.The e801 module serial number used at the investigation site was (b)(4).The e411 module serial number used at the investigation site was (b)(4).The anti-tshr reagent lot number used with the e801 module at the investigation site was 322386 with an expiration date of mar-2019.The anti-tshr reagent lot number used with the e411 analyzer was 307888 with an expiration date of apr-2019.
 
Additional Manufacturer Narrative
Upon investigation of the patient sample, an interferent against a component of the reagent was confirmed.This interference is covered in product labeling.

Brand Name
ANTI-TSHR, ANTIBODIES TO TSH RECEPTOR
Common Device Name
ANTI-TSHR IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7772891
Report Number1823260-2018-02685
Device Sequence Number1392441
Product Code JZO
UDI-Device Identifier04015630939954
UDI-Public04015630939954
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026951190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer07/20/2018
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1